# SDR 08FDEA02851

- Difficulty date: July 14, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 54,192 hours, 8,858 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: AFA71321
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPEN-HOLE HFEC INSPECTION ON 0.460" HOLES, MAIN CARGO DOOR LOWER JAMB   SUPPORT FITTING NR 7 FOUND WITH CRACK INDICATIONS AT HOLES A, C AND D.  FITTING AT MAIN CARGO DOOR LOWER JAMB NR 7 REMOVED AND REPLACED AS PER SRM 51-33- 01 VOL II.  THIS REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
